Differential and Integral Equations

Boundary value problems for second order differential equations and a convex problem of Bolza

A. R. Aftabizadeh and N. H. Pavel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 4 (1989), 495-509.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648440

Mathematical Reviews number (MathSciNet)
MR996756

Zentralblatt MATH identifier
0723.34045

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 34A60: Differential inclusions [See also 49J21, 49K21] 34B15: Nonlinear boundary value problems 35K60: Nonlinear initial value problems for linear parabolic equations 47H15

Citation

Aftabizadeh, A. R.; Pavel, N. H. Boundary value problems for second order differential equations and a convex problem of Bolza. Differential Integral Equations 2 (1989), no. 4, 495--509. https://projecteuclid.org/euclid.die/1371648440


Export citation